# SDR DXTA200300049

- Difficulty date: June 15, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605321
- Aircraft time: 226 hours, 214 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: RE100XL
- Part serial: P378
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CLIMBOUT SMOKE WAS NOTICED IN THE COCKPIT AND CABIN.  APU FAIL LIGHT ILLUMINATED AND APU SHUTDOWN.  FOUND APU OIL QTY EMPTY, RESERVICED & OIL LEAKS INTO APU INLET.  ALSO FOUND METAL ON MAGNETIC OIL PLUG.  REMOVED AND REPLACED APU IAW CESSNA 560 MM & HONEYWELL RE100XL MM.
